Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


thorasic cramping
Nov 16, 2005

i have been experiencing debilitating cramping in almost every muscle group of my body. the ones that scare me the most are the cramps affecting the muscles in my sides, chest, and abdomin. so severe are they, i can see the muscles cramping under my skin. i am really suffering and was wondering if there has been any new developement on what causes this...help! my dr. hasn't a clue.

Response from Dr. Henry

This forum is exclusively for the discussion of side effects of HIV therapy. What is your HIV status and which HIV drugs are you taking? KH



Previous
HIV/MED Related Skin Rash
Next
HIV transmission from a dead body

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement